# SDR USAA040895

- Difficulty date: October 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRINGER TIE CLIP, .7500 INCH CRACK, BS 663 STRINGER 2 RT.  FABRICATED NEW CLIP IAW DWG 69-45156 IAW SRM 51-40-02.
